Zimovane/Zopiclone/Zorclone (warning)

Discussion in 'Therapy and Medication' started by Petal, May 1, 2012.

  1. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    I was prescribed zimovane for severe insomnia. I was told it *could* cause hallucinations, not likely but could. I've recently watched a documentary about it and have found out that people use this drug recreationally to hallucinate. Now I'm writing this in a temper and at 3am because it just caused me to hallucinate for 3 WHOLE hours. Scary,terrifying hallucinations. At one point I couldn't even figure out where I was (I was in my bed) I don't know how this drug is even legal, but I tell you, I'm going to have some roaring match with my psych when I see him!!!!

    NEVER ever taking this drug again. Just thought I'd give you all a heads up on this drug and its potential side effects. Don't worry, this does NOT happen to everyone. I've been on it 6 months and this has been the only incident.
     
  2. asking_for_it

    asking_for_it Member

    wow, scary. i hate zopiclone it always zombifies me for days. i only take it for emergencies, really.